# SDR DALA2025021701178

- Difficulty date: February 15, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N364NB
- Make and model: Airbus A319-114
- Aircraft serial: 2002
- Aircraft time: 55,039 hours, 28,502 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3164 BURNING ELECTRICAL SMELL THROUGH APP PHASE UNTIL GATE. CORRECTIVE ACTION: FOUND FO DOME LIGHTS BURN OUT AND ODOR. RELAMPED DOME LIGHTS PER A319 AMM 33-18. (6423487)
